# SDR USAAF00047

- Difficulty date: June 17, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Apu Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLT-SAV - FLT 2395 - THE APU FIRE WARNING ILLUMINATED, WITH SUBSEQUENT FIRE BOTTLE DISCHARGE, AFTER THE SPEEDBRAKE WAS DEPLOYED DURING DESCENT.  THE FLIGHT LANDED WITHOUT INCIDENT.  (M)
